# SDR DALA2015062203896

- Difficulty date: June 20, 2015
- Submitted: June 22, 2015
- Operation: Air carrier
- Aircraft: N959DN
- Make and model: Doug MD-90-30
- Aircraft serial: 53529
- Aircraft time: 48,228 hours, 25,322 cycles
- Engine: Iae V2528D5
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Blade
- Condition: Damaged
- Location: Nr 2 Engine
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 ENGINE HAS FOD DAMAGE TO SEVERAL BLADES AND NOSE COWL.  R & R 1ST STAGE FAN BLADES IAW AMM.  PERFORMED VIBE SURVEY AND FAN BALANCE IAW AMM.  CHECKS OK.
